# SDR USAA2012051400030

- Difficulty date: May 12, 2012
- Submitted: May 14, 2012
- Operation: Air carrier
- Aircraft: N434US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24556
- Aircraft time: 60,532 hours, 40,431 cycles
- System (JASC): 3252 · Shimmy Damper
- Part: Shimmy Dampener
- Part number: 65447713
- Part serial: XC51001
- Condition: Faulty
- Location: Rt Mlg
- Part time: 82,832 hours, 72,300 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE RIGHT BRAKE ON BOTH CAPT'S AND F/O PEDALS PULSE WITH LITTLE TO NO BRAKING AVAILABLE.  MAINTENANCE REPLACED THE RIGHT MAIN LANDING GEAR SHIMMY DAMPER PER AMM 32-11-81.  CHECKED WIRING TO ALL WHEEL SPEED TRANSDUCERS AND ANTI SKID VALVES FOR SHORTS, RESISTANCE AND INSULATION.  ALL CHECKS GOOD.  ALSO, AS PRECAUTIONARY, REPLACED RIGHT INBOARD AND RIGHT OUTBOARD WHEEL SPEED TRANSDUCERS PER AMM 32-45-11.  ACCOMPLISHED HIGH SPEED TAXI CHECK.  ALL CHECKS NORMAL.  AIRCRAFT OK FOR SERVICE.
